Публикация №8984

Название публикацииMODELING HIGH-FREQUENCY ORDER FLOW IMBALANCE BY FUNCTIONAL LIMIT THEOREMS FOR TWO-SIDED RISK PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеApplied Mathematics and Computation
ИздательИздательство: Elsevier Science Publishing Company, Inc.
ISBN0096-3003
DOI10.1016/j.amc.2014.12.085
Год издания2015
Том253
НомерНе задан
ГлаваНе задан
Страницы224-241
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
Корчагин А.Ю.
Черток А.В.
ссылка в Internethttp://dx.doi.org/10.1016/j.amc.2014.12.085
РИНЦ7
WoS4
Цитируемые
публикации авторов
ИПИ РАН

(2001) ASYMPTOTIC PROPERTIES OF EXTREMA OF COMPOUND COX PROCESSES AND THEIR APPLICATIONS TO SOME PROBLEMS OF FINANCIAL MATHEMATICS

(1995) CONVERGENCE OF RANDOM SEQUENCES WITH INDEPENDENT RANDOM INDICES I

(2014) GENERALIZED HYPERBOLIC LAWS AS LIMIT DISTRIBUTIONS FOR RANDOM SUMS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2014) MODELING HIGH-FREQUENCY NON-HOMOGENEOUS ORDER FLOWS BY COMPOUND COX PROCESSES

(1999) ON CONVERGENCE OF DISTRIBUTIONS OF COMPOUND COX PROCESSES TO STABLE LAWS

(2013) ON CONVERGENCE OF RANDOM WALKS GENERATED BY COMPOUND COX PROCESSES TO LEVY PROCESSES

(1998) ON THE CONVERGENCE OF DISTRIBUTIONS OF RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES TO STABLE LAWS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2012) STATISTICAL PROPERTIES OF THE DYNAMICS OF ORDER BOOKS: EMPIRICAL RESULTS

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2000) АСИМПТОТИЧЕСКИЕ СВОЙСТВА ЭКСТРЕМУМОВ ОБОБЩЕННЫХ ПРОЦЕССОВ КОКСА И ИХ ПРИМЕНЕНИЕ К НЕКОТОРЫМ ЗАДАЧАМ ФИНАНСОВОЙ МАТЕМАТИКИ

(2011) ВЕРОЯТНОСТНО-СТАТИСТИЧЕСКИЕ МЕТОДЫ ДЕКОМПОЗИЦИИ ВОЛАТИЛЬНОСТИ ХАОТИЧЕСКИХ ПРОЦЕССОВ / PROBABILISTIC AND STATISTICAL METHODS FOR THE DECOMPOSITION OF THE VOLATILITY OF CHAOTIC PROCESSES

(2013) ВЕРОЯТНОСТНО-СТАТИСТИЧЕСКОЕ МОДЕЛИРОВАНИЕ ИНФОРМАЦИОННЫХ ПОТОКОВ В СЛОЖНЫХ ФИНАНСОВЫХ СИСТЕМАХ НА ОСНОВЕ ВЫСОКОЧАСТОТНЫХ ДАННЫХ / PROBABILITY AND STATISTICAL MODELING OF INFORMATION FLOWS IN COMPLEX FINANCIAL SYSTEMS BASED ON HIGH-FREQUENCY DATA

(2007) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(1998) О СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ ОБОБЩЕННЫХ ПРОЦЕССОВ КОКСА К УСТОЙЧИВЫМ ЗАКОНАМ

(2013) О СХОДИМОСТИ СЛУЧАЙНЫХ БЛУЖДАНИЙ, ПОРОЖДЕННЫХ ОБОБЩЕННЫМИ ПРОЦЕССАМИ КОКСА, К ПРОЦЕССАМ ЛЕВИ / ON CONVERGENCE OF RANDOM WALKS GENERATED BY COMPOUND COX PROCESSES TO LEVY PROCESSES

(2013) ОБОБЩЕННЫЕ ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ / VARIANCE-GENERALIZED-GAMMA-DISTRIBUTIONS AS LIMIT LAWS FOR RANDOM SUMS

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS